# SDR DALA2023012400605

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,425 hours, 30,529 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD LAVATORY SERVICE ACCESS PANEL.  FWD LAVATORY SERVICE ACCESS PANEL (119AL) WAS REPLACED PER B757-200 SRM. (2594956)
